Painkillers are available everywhere.
And most people don’t even think twice about taking them.
Over an extended period, however, experts suggest that ibuprofen can do you more harm than good.
Doctors are advising their patients against the chronic use of ibuprofen, stating that it can cause serious health issues such as hearing problems, life-threatening ulcers, and heart failures.
And the risks gets higher as you get older.
In fact, the National Institute of Health states that “the risk may be higher for people who take Non-Steroidal Anti-inflammatory Drugs (NSAIDs) for a long time, are older in age, have poor health, or who drink three or more alcoholic drinks per day while taking ibuprofen.”
So, instead of taking these NSAIDs, why don’t you use turmeric to relieve the pain?
Turmeric, which is a plant native to southern Asia, has powerful polyphenols that is known to assist in over 600 advantages.
According to one study published in the Journal of Alternative and Complementary Medicine, turmeric was shown to relieve pain when treating osteoarthritis. In this study, 109 patients who had been diagnosed with osteoarthritis of the knee were either given 800mg of ibuprofen or 2000mg of turmeric.
Over a six-week period, the pain level was evaluated. At the end of the study, those who consumed the turmeric demonstrated better results.
Plus, turmeric is not only natural, but it is also more definitely safer than ibuprofen!
Besides, you can get Turmeric in powder form at most grocery stores at a relatively cheap price.
You can use it in various recipes, but the most simple way to consume Turmeric is to use it when making a hot cup of tea.
Here’s the instruction:
1. Mix one tablespoon of turmeric powder, one cup of honey, and the juice of one squeed lemon in a glass.
2. Stir the combination.
3. Add a teaspoon of this mixture to a cup of warm water.
4. Enjoy this pain-relieving tea three times a day!
The next time you’re feeling some pain, why don’t you try making this tea at home?
If you want to learn more about how taking ibuprofen could result in hearing problems, check out this video below-